HTML articles powered by AMS MathViewer
- by Steven Buechler, Anand Pillay and Frank Wagner PDF
- J. Amer. Math. Soc. 14 (2001), 109-124 Request permission
Abstract:We prove elimination of hyperimaginaries in supersimple theories. This means that if an equivalence relation on the set of realisations of a complete type (in a supersimple theory) is defined by a possibly infinite conjunction of first order formulas, then it is the intersection of definable equivalence relations.
- S. Buechler, Lascar strong types in some simple theories, Journal of Symbolic Logic, 64(1999), 817-824.
- S. Buechler, Canonical bases in some supersimple theories, preprint 1998.
- B. Hart and A. Pillay, A note on canonical bases, preprint 1998.
- B. Hart, B. Kim and A. Pillay, Coordinatization and canonical bases, Journal of Symbolic Logic, 65(2000), 293-309.
- E. Hrushovski, Pseudofinite fields and related structures, preprint 1991.
- E. Hrushovski, Simplicity and the Lascar group, preprint 1997.
- B. Kim, Simple first order theories, Ph.D. thesis, University of Notre Dame, 1996.
- Byunghan Kim, Forking in simple unstable theories, J. London Math. Soc. (2) 57 (1998), no. 2, 257–267. MR 1644264, DOI 10.1112/S0024610798005985
- Byunghan Kim, Recent results on simple first order theories, Model theory of groups and automorphism groups (Blaubeuren, 1995) London Math. Soc. Lecture Note Ser., vol. 244, Cambridge Univ. Press, Cambridge, 1997, pp. 202–212. MR 1689879, DOI 10.1017/CBO9780511629174.014
- Byunghan Kim, A note on Lascar strong types in simple theories, J. Symbolic Logic 63 (1998), no. 3, 926–936. MR 1649069, DOI 10.2307/2586720
- B. Kim, Simplicity and stability in there, to appear in Journal of Symbolic Logic.
- Byunghan Kim and Anand Pillay, Simple theories, Ann. Pure Appl. Logic 88 (1997), no. 2-3, 149–164. Joint AILA-KGS Model Theory Meeting (Florence, 1995). MR 1600895, DOI 10.1016/S0168-0072(97)00019-5
- D. Lascar and A. Pillay, Hyperimaginaries and automorphism groups, to appear in Journal of Symbolic Logic.
- Anand Pillay and Bruno Poizat, Pas d’imaginaires dans l’infini!, J. Symbolic Logic 52 (1987), no. 2, 400–403 (French). MR 890448, DOI 10.2307/2274390
- Z. Shami, A natural finite equivalence relation definable in low theories, to appear.
- Saharon Shelah, Simple unstable theories, Ann. Math. Logic 19 (1980), no. 3, 177–203. MR 595012, DOI 10.1016/0003-4843(80)90009-1
- Steven Buechler
- Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556-5683
- Email: firstname.lastname@example.org
- Anand Pillay
- Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, Illinois 61801
- MR Author ID: 139610
- Email: email@example.com
- Frank Wagner
- Affiliation: Mathematical Institute, Oxford University, Oxford, England
- Address at time of publication: Institut Girard Desargues (Lyon I), Université Claude Bernard, 43, Boulevard du 11 Novembre 1918, 69622 Villeurbanne-Cedex, France
- Email: firstname.lastname@example.org
- Received by editor(s): July 14, 1999
- Received by editor(s) in revised form: June 20, 2000
- Published electronically: September 20, 2000
- Additional Notes: The first author was supported by an NSF grant. The second author was supported by an NSF grant and thanks MSRI for its hospitality. The third author was supported by DFG grant Wa 899/2-1 and thanks MSRI for its hospitality.
- © Copyright 2000 American Mathematical Society
- Journal: J. Amer. Math. Soc. 14 (2001), 109-124
- MSC (2000): Primary 03C45
- DOI: https://doi.org/10.1090/S0894-0347-00-00350-7
- MathSciNet review: 1800350